# SDR SWAA2018030520186

- Difficulty date: February 20, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER CRACKED AT BS 663, LBL 10.  REPAIRED THE BULKHEAD IAW SRM.
